# SDR 2000ZZZX190

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Body
- Part number: 71001297
- Condition: Cracked
- Location: Slat Actuator
- Component: Rotol, 26002913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY ASSEMBLY IS CRACKED ON THE RETRACT PORT AT THE CROSS HOLE INTERSECTION IN TRUNNION BORE.  BODY HAS SHARP CORNERS AT THE CROSS HOLE INTERSECTION IN THE TRUNNION BORE.  INCORPORATE A RADIUS ON THE SHARP CORNERS OF THE INTERSECTION IN THE TRUNNION BORE IAW SB 2-690029-27-112.
